# SDR SWIA201229616

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 33,036 hours, 46,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  (FLT 7781)  REPLACED BEARINGS ON TORQUE TUBE.
